# SDR IPXA11M67221

- Difficulty date: June 2, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 50,565 hours, 7,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E INTERNAL BEADED DOUBLER CRACKED 2 BAYS OTBD OF SLAT CABLE PULLEY INBD SIDE OF CTR TRACK NR 5 SLAT.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 698-703 IAW SRM 57-40-02, REPAIR 9, FIG 203.
